# SDR SWAA2015091743999

- Difficulty date: August 28, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737790
- Aircraft serial: 30035
- Aircraft time: 34,079 hours, 23,968 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tail Cone
- Part number: 113A93563
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 FLAP TRACK FAIRING TAIL CONE, CRACKED AT AFT UPPER HALF CORNER.  REPAIRED TAIL CONE IAW SRM & EA.
